Glucophage and Bulging Veins Related???????

  1. Just wondering if anybody has seen or heard of a symptom like this because I really haven't.
    A friend of mine called me and said she was worried. She said, "Annie, ike all my veins are really apparent and are very blue, like all my veins are really apparent and are very blue, i dont know what to do!"

    She is otherwise a healthy girl! The only medical history she has, "glucose intolerance" and was started on glucophage 1500mg QD for a fasting blood sugar of 145 about six weeks ago. (sounds like type 2 diabetes to me, although she is not THAT overweight, and is 22 years old).

    Although repeating, she said to me:
    " I have been on metaformin 1500mg/ a day for three weeks. yesterday and today when i drank juice it came back up to my throat, but i reswallowed. tonight i didnt eat dinner until 10:30 and then took the pill. i ate mac n' cheese and drank juice. when i was getting ready for bed i noticed that the veins on my thighs and my stomach are very apparent and blue (i have never seen them like that before) and my face is flushed. i am drinking water. other than that there are no symptoms"

    I am just wondering if anybody has heard of this or has an idea of what it COULD be??
    Any insight would be greatly appreciated! Thanks, Annie :kiss
    •  

close